RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2014, Volume 55, Number 4, Pages 851–862 (Mi smj2576)  

Lyapunov's direct method for linear systems of functional-differential equations in Sobolev space

R. K. Romanovsky, E. M. Nazaruk

Omsk State Technical University, Omsk, Russia

Abstract: We establish a criterion for exponential stability in the $\mathrm H^1$-topology in terms of operator inequalities for a linear FDE system of retarded type by Lyapunov's direct method. As a corollary, some sufficient condition of exponential stability in terms of the matrix specifying the Stieltjes integral is obtained in the autonomous case. A few examples illustrating the results are exhibited.

Keywords: reduction to a difference equation in a Sobolev space, matrix realization of operators in $\mathrm H^1(0,1)$, stability in $\mathrm H^1$-topology, Lyapunov functional.

Full text: PDF file (307 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2014, 55:4, 696–705

Bibliographic databases:

UDC: 517.9
Received: 17.11.2012
Revised: 30.03.2014

Citation: R. K. Romanovsky, E. M. Nazaruk, “Lyapunov's direct method for linear systems of functional-differential equations in Sobolev space”, Sibirsk. Mat. Zh., 55:4 (2014), 851–862; Siberian Math. J., 55:4 (2014), 696–705

Citation in format AMSBIB
\Bibitem{RomNaz14}
\by R.~K.~Romanovsky, E.~M.~Nazaruk
\paper Lyapunov's direct method for linear systems of functional-differential equations in Sobolev space
\jour Sibirsk. Mat. Zh.
\yr 2014
\vol 55
\issue 4
\pages 851--862
\mathnet{http://mi.mathnet.ru/smj2576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3242600}
\transl
\jour Siberian Math. J.
\yr 2014
\vol 55
\issue 4
\pages 696--705
\crossref{https://doi.org/10.1134/S0037446614040119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000340941400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84906499268}


Linking options:
  • http://mi.mathnet.ru/eng/smj2576
  • http://mi.mathnet.ru/eng/smj/v55/i4/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:194
    Full text:57
    References:48
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020